# SDR CKSA97533

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727CK
- Make and model: Boeing 727-22C
- Aircraft serial: 19195
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Pin
- Part number: 69139017
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND CORROSION AROUND FLANGE ON LT AFT BOTTLE PIN.  REMOVED AND REPLACED BOTTLE PIN IAW B727 MM 57-41-1.  CORROSION TASK CARD NUMBER C53-100-05 PART 3 OF 4.  NON-ROUTINE TASK CARD NUMBER 002024.
